Seperation anxiety… with my libido

The past couple of days I have been horny as hell.

Well, that might have been a bit of an exaggeration, but at least I have been hornier than I was in the months and months before. Then suddenly it hit me: I had stopped taking my contraceptives pills, because I kept forgetting them, and I would be getting a new contraceptive soon (Implanon). The pill is known for lowering libido, and apparently this effect had been greater than I thought. (I had quit contraceptives before, for a few months, but that was just after the rape, so the higher libido was overshadowed by the negative effects of that event).

I got my implanon yesterday. And now I’m afraid my libido will be gone again. I just started to feel like myself again!

*puh*

Advertisements

1 Response so far »

  1. 1

    Icey said,

    Well.. I could always make sexual jokes and stuff.. maybe that helps.. if you laugh about sex it might become FUN again 😛

    I really don’t know what im talking about though.. so don’t mind me.. though jokes are always good.


Comment RSS · TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: